Bulletin of the American Mathematical Society

Stable minimal surfaces

J. L. Barbosa and M. do Carmo

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 581-583.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535548

Mathematical Reviews number (MathSciNet)
MR0336533

Zentralblatt MATH identifier
0286.53004

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42] 49A40 49F25
Secondary: 53B25: Local submanifolds [See also 53C40] 53A30: Conformal differential geometry 58E99: None of the above, but in this section 49F10 35J99: None of the above, but in this section 35B99: None of the above, but in this section

Citation

Barbosa, J. L.; do Carmo, M. Stable minimal surfaces. Bull. Amer. Math. Soc. 80 (1974), no. 3, 581--583. https://projecteuclid.org/euclid.bams/1183535548


Export citation

References

  • 1. P. R. Garabedian, Partial differential equations, Wiley, New York, 1964. MR 28 #5247.
  • 2. G. Pólya and G. Szegö, Isoperimetric inequalities in mathematical physics, Ann. of Math. Studies, no. 27, Princeton Univ. Press, Princeton, N.J., 1951. MR 13, 270.
  • 3. T. Radó, On the problem of Plateau, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer-Verlag, Berlin, 1933.
  • 4. S. Smale, On the Morse index theorem, J. Math. Mech. 14 (1965), 1049-1055. MR 31 #6251.